Uniform estimates of a trigonometric integral

Daniel Waterman

Colloquium Mathematicae (1990)

  • Volume: 60-61, Issue: 2, page 681-685
  • ISSN: 0010-1354

How to cite


Daniel Waterman. "Uniform estimates of a trigonometric integral." Colloquium Mathematicae 60-61.2 (1990): 681-685. <http://eudml.org/doc/263388>.

author = {Daniel Waterman},
journal = {Colloquium Mathematicae},
keywords = {uniform convergence of Fourier series},
language = {eng},
number = {2},
pages = {681-685},
title = {Uniform estimates of a trigonometric integral},
url = {http://eudml.org/doc/263388},
volume = {60-61},
year = {1990},

AU - Daniel Waterman
TI - Uniform estimates of a trigonometric integral
JO - Colloquium Mathematicae
PY - 1990
VL - 60-61
IS - 2
SP - 681
EP - 685
LA - eng
KW - uniform convergence of Fourier series
UR - http://eudml.org/doc/263388
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.